International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 5-8
A note on rings which are multiplicatively generated by idempotents and nilpotents
Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia
Received 2 June 1986; Revised 16 September 1986
Copyright © 1988 Hazar Abu-Khuzam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give the structure of certain rings which are multiplicatively generated by nilpotents or multiplicatively generated by idempotents and nilpotents.